Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 54263, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/54263

Linearization coefficients for Sheffer polynomial sets via lowering operators

1Département de Mathématiques, Faculté des Sciences de Monastir, Université de Monastir, Monastir 5019, Tunisia
2Département de Préparation en Math-Physique, Institut Préparatoire aux Études d'Ingénieur de Monastir, Monastir 5019, Tunisia

Received 16 May 2005; Revised 2 March 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Ben Cheikh and H. Chaggara, “Linearization coefficients for Sheffer polynomial sets via lowering operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 54263, 15 pages, 2006. https://doi.org/10.1155/IJMMS/2006/54263.